Extending Minimal Varieties.

R. Harvey; B. Lawson

Inventiones mathematicae (1975)

  • Volume: 28, page 209-226
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Harvey, R., and Lawson, B.. "Extending Minimal Varieties.." Inventiones mathematicae 28 (1975): 209-226. <http://eudml.org/doc/142322>.

author = {Harvey, R., Lawson, B.},
journal = {Inventiones mathematicae},
pages = {209-226},
title = {Extending Minimal Varieties.},
url = {http://eudml.org/doc/142322},
volume = {28},
year = {1975},

AU - Harvey, R.
AU - Lawson, B.
TI - Extending Minimal Varieties.
JO - Inventiones mathematicae
PY - 1975
VL - 28
SP - 209
EP - 226
UR - http://eudml.org/doc/142322
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.